Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/65544
Title: The stochastic lot-sizing problem with quantity discounts
Authors: Jiao, W
Zhang, JL
Yan, H
Keywords: All-unit quantity discounts
Inventory
Polynomial time algorithm
Stochastic lot-sizing problem
Issue Date: 2017
Publisher: Pergamon Press
Source: Computers and operations research, 2017, v. 80, p. 1-10 How to cite?
Journal: Computers and operations research 
Abstract: This paper addresses the stochastic lot-sizing problem with quantity discounts. In particular, we examine the uncapacitated finite-period economic lot-sizing problem in which the parameters in each period are random and discrete. When an order is placed, a fixed cost is incurred and an all-unit quantity discount is awarded based on the quantity ordered. The lead time is zero and the order is delivered immediately. First we study the case with overstocks by which the excess inventory incurs a holding cost. The objective in this case is to minimize the expected total cost including ordering and holding costs. The stochastic dynamics is modeled with a scenario tree. We characterize properties of the optimal policy and propose a polynomial time algorithm with complexity O(n3) for single discount level, where n is the number of nodes in the scenario tree. We extend the results to cases allowing stockout and multi-discount levels. Numerical experiments are conducted to evaluate the performance of the algorithm and to gain the management insights.
URI: http://hdl.handle.net/10397/65544
ISSN: 0305-0548
EISSN: 1873-765X
DOI: 10.1016/j.cor.2016.11.014
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

21
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.